# SDR YENA2023052600553

- Difficulty date: May 24, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N652JB
- Make and model: Airbus A320-232
- Aircraft serial: 03029
- Aircraft time: 62,835 hours, 22,363 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: SPSA320742
- Part serial: 19163
- Condition: Leaking
- Location: 8dg1
- Part time: 27,061 hours, 10,085 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT#1499, FLL-HAV. (AIRCRAFT PERFORMED AN AIR TURN BACK TO FLL) 'WHILE CLIMBING ABOVE 10000A LOUD HIGH-PITCHED WHISTLE STARTED IN THE COCKPIT AND LEVELED OFF AT FL 320.  MCC ADVISED US TO RETURN TO FLL.  THE WHISTLE CONTINUED UNTIL 10000 NOT NOTICEABLE BELOW 10000 NO PRESSURIZATION INDICATIONS ON ECAM; SLIDING WINDOW ( CAPT) REPLACED REF LOG PAGE 3724127, ITEM 2 (REMOVED AND REPLACED CAP SLIDING WINDOW PER AMM 56-12-11. REQUIRED ADJUSTMENT AND LEAK CHECK ). ALL LEAK CHECKS OK REF AMM 05-53-00.'
